# SDR SWAA2023030810769

- Difficulty date: February 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER WALK- L-1 DOOR AFT ASSIST HANDLE LOOSE.<[01] SECURED L-1 DOOR AFT ASSIST HANDLE AS PER AMM 25-21-31-420-802;[02] VERIFIED 1.
